# SDR ASAA2012100393012

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,922 hours, 3,072 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL SERVICE, NOTICED SMALL AMOUNT OF OIL UNDER NR 2 ENGINE PRIOR TO SERVICE.  OPENED IDG ACCESS DOOR, FOUND DIFFERENTIAL PRESSURE INDICATOR PIN EXTENDED.  R & R IDG SCAVENGE AND CHARGE FILTERS REF AMM 24-11-41-000-801  24-11-41-400-801. NO LEAKS NOTED - LEAK CHECK GOOD. RESET DPI - THIS WAS FIRST RESET. ACCOMPLISHED IDG SCAVENGE AND CHARGE FILTER INSP/CHECK - NO CONTAMINATION FOUND.  NO OTHER OIL LEAKS NOTED NR 2 ENGINE.
